# SDR DXTA2011100304739

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 4,387 hours, 2,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WITH 13000 LBS FUEL LOADED, AT CRUISE ALTITUDE OF 35,000, NOTICED FUEL ODOR IN CABIN.  FUELED ACFT TO 13, 500 POUNDS AND OPENED FLOOR PANELS 240EZ AND 240FZ, INSPECTED FOR FUEL LEAKS OR FUEL ODORS IN CABIN AND FOUND NONE.  AFTER LETTING THE ACFT SET FOR SEVERAL HOURS, STILL FOUND NO EVIDENCE OF FUEL LEAKS OR VAPORS IN THE CABIN. COULD NOT DUPLICATE PROBLEM ON GROUND. ALL WORK PERFORMED IN REF TO MM 12-10-00 AND 53-21-04.
